# SDR ASOA01039

- Difficulty date: April 14, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DSM-ATL - FLT 4756 - DURING FLIGHT, CAPTAIN REPORTED PRESSURE UNCONTROLLABLE IN AUTO AND MANUAL.  CREW RESET PRESSURE AND MASKS DROPPED.  AT FL100 CABIN ALTITUDE 15000 DP -2.1 TO -4.1.  CABIN ALTITUDE AND DP WAS FLUCTUATING UP AND DOWN DURNIG DESCENT.  AIRCRAFT LANDED SAFELY IN ATL.
